MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.15134

Медицинская библиотека · Cureus · 2021

A Visual Resolution of Cardiotoxicity: A Case Report of Digoxin-Induced Bidirectional Ventricular Tachycardia.

Phyu Phyu Aung Thin, Buddhavarapu Sivacharan, Park Won Jun, Ayala-Rodriguez Cesar, Oo Zin Thawdar, Kyaw Htoo

Клинический случайСтатьяПеревод в очереди

Аннотация

Digoxin is rarely used in modern cardiovascular disease management. Therefore, digoxin toxicity has been infrequently encountered and it is paramount to diagnose in a timely fashion. Bidirectional ventricular tachycardia is an unusual arrhythmia wherein every other beat has a different QRS axis as it travels alternately down different conduction pathways. The arrhythmia can be a manifestation of myocarditis, myocardial infarct, Andersen-Tawil syndrome, arrhythmogenic right ventricular cardiomyopathy, catecholaminergic polymorphic ventricular tachycardia, herbal aconite poisoning, and digoxin toxicity. This case illustrates the importance of clinician awareness of rare electrocardiogram (EKG) patterns of digoxin toxicity and visual resolution of fatal arrhythmia with timely treatment.

Для цитирования: Phyu Phyu Aung Thin, Buddhavarapu Sivacharan, Park Won Jun, Ayala-Rodriguez Cesar, Oo Zin Thawdar, Kyaw Htoo. A Visual Resolution of Cardiotoxicity: A Case Report of Digoxin-Induced Bidirectional Ventricular Tachycardia.. Cureus. 2021. DOI: 10.7759/cureus.15134.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.